| Model Number |
H74939171080410 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based on device analysis completed on 31oct2025.It was reported that balloon leak occurred.The patient was presented with thoracic aortic aneurysm.The 70% stenosed target lesion was located in the mildly tortuous and moderately calcified thoracic aorta and subclavian artery.An 8.0 x 40, 135cm mustang balloon catheter was advanced for dilation.The balloon inflated twice at 10 kilopascals (kpa), however, under balloon angiography, it was confirmed that there was an obvious manifestation of contrast agent leakage at the tip of the balloon.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed balloon tear.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit e1 - initial reporter phone: (b)(6).G4 - premarket / 510(k): k141521, k141597.Device evaluated by mfr: the mustang device was returned for evaluation.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 37mm in length and extended from a position 10mm distal of the proximal markerband to 12mm distal of the distal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.No other issues were identified with the device.
Event or Problem Description
Additional Manufacturer Narrative
A1 - patient identifier: added a1 - age at time of event: corrected.D2b - pro code (product code): fge, lit e1 - initial reporter phone: (b)(6) g4 - premarket / 510(k): k141521, k141597.Device evaluated by mfr: the mustang device was returned for evaluation.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 37mm in length and extended from a position 10mm distal of the proximal markerband to 12mm distal of the distal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.No other issues were identified with the device.